MathSciNet Relay Station
MathSciNet bibliographic data
MR652648 (84a:20052) 20G35 (20J05 57M05)
Alperin, Roger C.; Shalen, Peter B. Linear groups of finite cohomological dimension. Invent. Math. 66 (1982), no. 1, 89–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement